# SDR UALA2012042302446

- Difficulty date: April 22, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 89,183 hours, 14,239 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 7G1018
- Condition: Faulty
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LEFT CENTER OVERIDE FUEL PUMP LOW PRESSURE LIGHT NOT ILLUMINATED WITH PUMP SWITCH OFF.  FOUND PROBLEM WITH LT CENTER OVERRIDE PUMP PRESSURE SWITCH REMOVED AND INSTALLED PER MM.   OPER TEST PER MM PERFORMED.  TESTED OK.  NO LEAKS FOUND.
